C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (22G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp4313 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported via medwatch "midline iv was attempted through the brachial/basilic vein.Midline was in place (with flashback confirmation), and guide wire and catheter were advanced.While attempting to remove guidewire, wire met resistance, and rn was unable to remove the wire.Rn then attempted to remove the catheter and again met resistance.Both guidewire and catheter were stuck, and catheter was stripped from wire and dislodged in patient's arm.At this time, rn stabilized wire and catheter and contacted providers.Patient had to be taken for surgical removal of the midline.Malfunction of midline deployment device is highly suspected.".